Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Hydroxycarbamide

Recurrent leg ulcer in an elderly patient: case report

    • 17 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Kikuchi K, Arita K, Tateishi Y, Onozawa M, Akiyama M, Shimizu H.Recurrence of hydroxyurea-induced leg ulcer after discontinuation of treatment. Acta Dermato-Venereologica 91: 373-374, No. 3, May 2011. Available from: URL: http://dx.doi.org/10.2340/00015555-1048 - Japan

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Hydroxycarbamide. React. Wkly. 1357, 17 (2011). https://doi.org/10.2165/00128415-201113570-00054

    Download citation

    Keywords

    • Vasculitis
    • Hydroxyurea
    • Necrotic Tissue
    • Busulfan
    • Polycythemia Vera